# SDR HEEA079263

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spring
- Condition: Damaged
- Location: Pump Coupling
- Component: Pump
- Component part number: 350A35013004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DRIVE COUPLING SPRING SPLIT.
